# SDR 99ZZZX102

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61387
- Make and model: Cessna A185F
- Aircraft serial: 18504168
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel System
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTAMINATED FUEL RECEIVED AT AIRPORT DURING JULY, AUG, 1998, IS BELIEVED RESPONSIBLE FOR:  INCREASED OIL CONSUMPTION, CYLINDER COMPRESSIONS RAPIDLY DETERIORATING, INJECTORS PLUGGING, SPARKPLUGS FOULING, FUEL SYSTEM COMPONENTENTS FAILING. AIRCRAFT ARRIVED WITH 300 HRS TSO, NEW CYLINDERS, CURRENTLY 578 HRS TSO APPROX.  CONSUMING 1 QUART OIL EVERY 2 HRS, ALL COMPRESSIONS LOW 60'S, OCCASIONAL 50'S.  ELECTRIC FUEL PUMP FAILURE, FUEL COMPUTER FAILURE, CONTAMINENTS PRESENT IN FUEL (ARGAS 100LL) FOR MANY MONTHS.
